Reachable sets bounding for switched systems with time-varying delay and bounded disturbances

Thuan, M. V., Trinh, H and Huong, D. C. 2017, Reachable sets bounding for switched systems with time-varying delay and bounded disturbances, International journal of systems science, vol. 48, no. 3, pp. 494-504, doi: 10.1080/00207721.2016.1186248.

Attached Files
Name Description MIMEType Size Downloads

Title Reachable sets bounding for switched systems with time-varying delay and bounded disturbances
Author(s) Thuan, M. V.
Trinh, HORCID iD for Trinh, H
Huong, D. C.
Journal name International journal of systems science
Volume number 48
Issue number 3
Start page 494
End page 504
Total pages 11
Publisher Taylor & Francis
Place of publication Abingdon, Eng.
Publication date 2017
ISSN 0020-7721
Keyword(s) switched delay systems
forward reachable sets
backward reachable sets
lyapunov-krasovskii functional
linear matrix inequalities
Summary In this paper, we address the problem of finding outer bound of forward reachable sets and inter-bound of backward reachable sets of switched systems with an interval time-varying delay and bounded disturbances. By constructing a flexible Lyapunov–Krasovskii functional combining with some recent refined integral-based inequalities, some sufficient conditions are derived for the existence of (1) the smallest possible outer bound of forwards reachable sets; and (2) the largest possible inter-bound of backward reachable sets. These conditions are delay dependent and in the form of linear matrix inequalities, which therefore can be efficiently solved by using existing convex algorithms. A constructive geometric design of switching laws is also presented. Two numerical examples with simulation results are provided to demonstrate the effectiveness of our results.
Language eng
DOI 10.1080/00207721.2016.1186248
Field of Research 010203 Calculus of Variations, Systems Theory and Control Theory
010204 Dynamical Systems in Applications
090602 Control Systems, Robotics and Automation
Socio Economic Objective 970109 Expanding Knowledge in Engineering
HERDC Research category C1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Grant ID DP130101532
Copyright notice ©2016, Informa UK
Persistent URL

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 13 times in TR Web of Science
Scopus Citation Count Cited 14 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 264 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Fri, 10 Jun 2016, 14:42:09 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact